Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cluster of bumps on right side of tongue. Endoscopic procedure scheduled for GERD. Bumps due to GERD?

I have a cluster of bumps(nodules) on the back right side of my tongue . I have been recently diagnosed with GERD and am scheduled for an Endoscopic procedure next week. I went to my dentist today and he stated that he never seen a cluster on one side of the tongue and stated that they are hard. Could the GERD causes these hard nodules?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
Yes,it can be caused by GERd as there is acid reflux which can irritate mouth mucosa and tongue. Bit of course some other lesions should be considered such as simpla aphtous stomatitis, HPV infection, streptococal infections or some tumours. YOu need ent and gastroenterologist examination as well. If thereare some doubts then biopsy should be performed.

Hope I have answered your query.
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor